# SDR UPS204451

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK IN THE LEFT HAND HORIZONTAL STABILIZER LOWER AFT SPAR CHORD AT STAB STATION 170.  MAINTENANCE STOP DRILLED THE CRACK, NDT VERIFIED CONTAINMENT, FABRICATED REPAIR ANGLE DOUBLER.
